# SDR PCSA2017092614

- Difficulty date: July 31, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 89,630 hours, 43,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 146T5002
- Condition: Corroded
- Location: Bs 1263-1285
- Part time: 89,630 hours, 43,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSE OUT PANEL AT BS 1263 - 1285, RBL 33 - 42 HAS A HOLE CORRODED THRU IT.
